# SDR MWE2008F00009

- Difficulty date: July 13, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE FLOOR PATH LIGHTS OUT AT SEAT (SF).  FOUND DAMAGED, SPLICED WIRES.  (K)
